Isolation and simplicity for the first eigenvalue of the p -Laplacian with a nonlinear boundary condition
Sandra MartÃnez and
Julio D. Rossi
Abstract and Applied Analysis, 2002, vol. 7, 1-7
Abstract:
We prove the simplicity and isolation of the first eigenvalue for the problem Δ p u = | u | p − 2 u in a bounded smooth domain Ω ⊂ ℠N , with a nonlinear boundary condition given by | ∇ u | p − 2 ∂ u / ∂ v = λ | u | p − 2 u on the boundary of the domain.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/956274.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/956274.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:956274
DOI: 10.1155/S108533750200088X
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().